Journal of Symbolic Logic

Determinacy of Banach Games

Howard Becker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 1 (1985), 110-122.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741781

Mathematical Reviews number (MathSciNet)
MR780530

Zentralblatt MATH identifier
0589.03034

JSTOR
links.jstor.org

Citation

Becker, Howard. Determinacy of Banach Games. J. Symbolic Logic 50 (1985), no. 1, 110--122. https://projecteuclid.org/euclid.jsl/1183741781


Export citation